Aktuarielle Immunisierung bei Arbitrage-Modellen für die Zinsstruktur


Albrecht, Peter


Document Type: Article
Year of publication: 1985
The title of a journal, publication series: Geld, Banken und Versicherungen : Beiträge zum ... Symposium Geld, Banken und Versicherungen
Volume: 3
Issue number: 2
Page range: 1177-1187
Place of publication: Karlsruhe
Publishing house: Verl. Versicherungswirtschaft
Publication language: German
Institution: Business School > ABWL, Risikotheorie, Portfolio Management u. Versicherungswissenschaft (Albrecht)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Albrecht, Peter (1985) Aktuarielle Immunisierung bei Arbitrage-Modellen für die Zinsstruktur. Geld, Banken und Versicherungen : Beiträge zum ... Symposium Geld, Banken und Versicherungen Karlsruhe 3 2 1177-1187 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item